Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Note on the Arithmetic Genus

William Fulton
American Journal of Mathematics
Vol. 101, No. 6 (Dec., 1979), pp. 1355-1363
DOI: 10.2307/2374145
Stable URL: http://www.jstor.org/stable/2374145
Page Count: 9
  • Read Online (Free)
  • Download ($24.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Note on the Arithmetic Genus
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1355
    1355
  • Thumbnail: Page 
1356
    1356
  • Thumbnail: Page 
1357
    1357
  • Thumbnail: Page 
1358
    1358
  • Thumbnail: Page 
1359
    1359
  • Thumbnail: Page 
1360
    1360
  • Thumbnail: Page 
1361
    1361
  • Thumbnail: Page 
1362
    1362
  • Thumbnail: Page 
1363
    1363